Duke Mathematical Journal

Multiply monotone functions and their Laplace transforms

R. E. Williamson

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 23, Number 2 (1956), 189-207.

Dates
First available in Project Euclid: 22 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077466811

Digital Object Identifier
doi:10.1215/S0012-7094-56-02317-1

Mathematical Reviews number (MathSciNet)
MR0077581

Zentralblatt MATH identifier
0070.28501

Subjects
Primary: 27.0X

Citation

Williamson, R. E. Multiply monotone functions and their Laplace transforms. Duke Math. J. 23 (1956), no. 2, 189--207. doi:10.1215/S0012-7094-56-02317-1. https://projecteuclid.org/euclid.dmj/1077466811


Export citation